# SDR MALA050676

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Aircraft time: 15,812 hours, 15,310 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO DTW FOLLOWING LOW ENGINE OIL INDICATION.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO FURTHER INFORMATION AT THIS TIME.
